That is WONDERFUL news...I hope your training goes well.
I wanted to let in you on an article that I read in the April/May issue of OnFitness magazine (a publication geared towards personal trainers) regarding statin drugs and a possible link to ALS (or Lou Gehrig's Disease). While the studies haven't formally found a link, there does seem to be an upwards trend in this rare but fatal disease. I just had a friend's mother-in-law die from this disease a month ago and my husband's parents neighbor died from this same disease in January less than 4 months after diagnosis. I also had a friend's father pass away from ALS in 2004, 2 years after diagnosis. For being such a rare disease, it sure does seem suspicious that I would know of 3 cases of death.
My husband was on Zocor for 3 months and I had him stop taking the drug, talk to his doc (who was clueless to this possible side-effect until my husband brought it up) and we are working on diet and exercise. I would rather have my husband risk having a heart attack than to die from an incurable and fatal disease. I know for me statins will NEVER be an option for me...NEVER, NEVER, NEVER!
Best of luck in getting your numbers down!